# SDR COMA0660486

- Difficulty date: August 12, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 26,913 hours, 23,635 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 9459 - DURING CVG APPROACH RECEIVED A LANDING GEAR DISAGREE MESSAGE, ABORTED APPROACH, THEN LANDED WITHOUT INCIDENT.  REPLACED MLG UPLOCK PROXIMITY SENSOR.
